# SDR HEEA063464

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: TM41039
- Condition: Fluctuates
- Location: Triple Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TEMP FLUCTUATES.
